MathSciNet Relay Station
MathSciNet bibliographic data
MR2265951 17B10
Grantcharov, Dimitar; Serganova, Vera Category of $\germ{sp}(2n)$-modules with bounded weight multiplicities. Mosc. Math. J. 6 (2006), no. 1, 119–134, 222.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement